Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 313, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 12, 2009, 8:58 PM CDT for 8 counties in Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 12, 2009, 9:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chambers County, AL, Chilton County, AL, Clay County, AL, Coosa County, AL, Elmore County, AL, Montgomery County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:17 PM CDT | TSTM WND DMG | New Site, AL | TREE DOWN IN NEW SITE BLOCKING ALL FOUR LANES OF HIGHWAY 22 IN NEW SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 130158
SVRBMX
ALC001-017-021-027-037-051-101-123-130245-
/O.NEW.KBMX.SV.W.0313.090613T0158Z-090613T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
EAST CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA...
SOUTHWESTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF LAFAYETTE...
SOUTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
COOSA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WEOGUFKA...STEWARTVILLE...ROCKFORD...
KELLYTON...GOODWATER...EQUALITY...
ELMORE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WETUMPKA...TALLASSEE...MILLBROOK...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...DADEVILLE...CAMP HILL...ALEXANDER
CITY...
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONTGOMERY...
* UNTIL 945 PM CDT
* AT 858 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GOODWATER TO VERBENA...OR ALONG A LINE EXTENDING FROM
GOODWATER TO 8 MILES SOUTHEAST OF CLANTON...AND MOVING SOUTHEAST AT
45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HATCHET...BRADFORD...CREWSVILLE...WELONA...PENTONVILLE...SPEED...
HIGHWAY 9 AND HIGHWAY 22...COTTAGE GROVE...GOLDVILLE...TITUS...
NIXBURG...WEOKA MILLS...NEW SITE...DEATSVILLE...TEN CEDAR
ESTATES...WIND CREEK STATE PARK...JACKSONS GAP...ELMORE...MARTIN
LAKE AT KOWALIGA...SANTUCK...DEXTER...COOSADA...BOB WOODRUFF
LAKE...ECLECTIC...TRAMMEL CROSSROADS...BOYLSTON...MARTIN DAM...
MONTGOMERY ZOO...BLUE RIDGE...RIDGE GROVE...KENT...EMERALD
MOUNTAIN...AUBURN UNIVERSITY IN MONTGOMERY...WEST CHAMBERS...
WAVERLY...TALLAPOOSA CITY...REEVES AIRPORT...PINEDALE AND MOUNT
MEIGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL AND WESTERN ALABAMA. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3273 8558 3271 8568 3270 8570 3264 8569
3259 8577 3259 8580 3256 8580 3245 8595
3246 8599 3240 8602 3223 8625 3277 8669
3311 8623 3311 8618 3315 8618 3332 8594
3289 8536
TIME...MOT...LOC 0158Z 313DEG 37KT 3312 8601 3276 8652
$$
271 follow-up statement
000
WWUS54 KBMX 130228
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 PM CDT FRI JUN 12 2009
ALC001-017-021-027-037-051-101-123-130245-
/O.CON.KBMX.SV.W.0313.000000T0000Z-090613T0245Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-CHILTON AL-COOSA AL-TALLAPOOSA AL-
CHAMBERS AL-CLAY AL-
928 PM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN CLAY...SOUTHWESTERN CHAMBERS...TALLAPOOSA...COOSA...
EAST CENTRAL CHILTON...ELMORE...NORTHEASTERN AUTAUGA AND NORTHERN
MONTGOMERY COUNTIES...
AT 928 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EAGLE CREEK TO WETUMPKA...OR ALONG A LINE EXTENDING FROM
DADEVILLE TO WETUMPKA...MOVING SOUTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOB
WOODRUFF LAKE...ECLECTIC...TRAMMEL CROSSROADS...MAXWELL AIR FORCE
BASE...BOYLSTON...CLAUD...MARTIN DAM...MONTGOMERY ZOO...BLUE RIDGE...
TALLAPOOSA RIVER WATER PLANT...RIDGE GROVE...KENT...CAMP HILL...
MONTGOMERY...EMERALD MOUNTAIN...MITYLENE...AUBURN UNIVERSITY IN
MONTGOMERY...YATES DAM...WARE...WEST CHAMBERS...WAVERLY...
TALLASSEE...TALLAPOOSA CITY...REEVES AIRPORT...REELTOWN...PINEDALE...
MOUNT MEIGS...LAFAYETTE...BRASSELL AND BARACHIAS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3273 8558 3271 8568 3270 8570 3264 8569
3259 8577 3259 8580 3256 8580 3245 8595
3246 8599 3240 8602 3223 8625 3277 8669
3311 8623 3311 8618 3315 8618 3332 8594
3289 8536
TIME...MOT...LOC 0229Z 313DEG 37KT 3290 8573 3254 8624
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:45 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 12, 6:45 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT FRI JUN 12 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION...DISCRETE SEVERE THUNDERSTORMS CONTINUE TO MOVE SOUTHEAST ACROSS NORTH ALABAMA ALONG LOW LEVEL BOUNDARY. THE STRONGER CELLS HAVE DEVELOPED ALONG A LINE FROM CARROLLTON TO ALABASTER WHERE IT IS TAPPING BEST INFLOW AND MOST UNSTABLE AIR. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL. BOW ECHO CONTINUES TO RACE EAST-SOUTHEASTWARD ACROSS NORTHERN MISSISSIPPI WITH A FORWARD SPEED NEAR 60 MPH. BASED ON THIS MOVEMENT...LEADING EDGE OF MCS SHOULD CROSS THE MS/AL STATE LINE NEAR NEAR 645 PM. A FAYETTE...CARBON HILL...DOUBLE SPRINGS LINE NEAR 730 PM. A TUSCALOOSA...BIRMINGHAM...ONEONTA LINE BY 830 PM. THE MCS WILL BE CAPABLE OF PRODUCING WIDESPREAD DAMAGING STRAIGHT LINE WINDS. 58/ROSE && .AVIATION...00Z TAF DISCUSSION. SCT-NMRS TSTMS WILL AFFECT CENTRAL ALABAMA THRU 03Z. A SQUALL LINE JUST ENTERING NW ALABAMA WAS MOVING EAST SOUTHEAST AT 55 MPH. SEVERE WIND GUSTS WITH THIS LINE WILL LIKELY IMPACT KTCL...KBHM...AND KEET. THE TSTM ACTIVITY IS EXPECTED TO AFFECT ALL TAF SITES EXCEPT KTOI. TSTM ACTIVITY SHOULD BE OUT OF AREA BY 04Z. AFTER 04Z...VFR CONDS EXPECTED WITH ONLY MID LEVEL CLOUDS FROM THUNDERSTORM DEBRIS. ANOTHER ROUND OF STORMS POSSIBLE SATURDAY AFTERNOON. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 12, 7:31 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 731 PM CDT FRI JUN 12 2009 ALZ011>015-017>050-131300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 731 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS FROM UNTIL MIDNIGHT... GENERALLY ALONG AND NORTH OF THE LINE FROM LINDEN...TO TO MONTGOMERY...TO AUBURN. THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A BOW ECHO...... ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER RISK OF SEVERE THUNDERSTORMS WILL EXIST ON SATURDAY AFTERNOON AND EVENING...ANYWHERE ACROSS THE AREA AS AN UPPER LEVEL IMPULSE MOVES THROUGH. THE PRIMARY THREAT WILL BE DAMAGING WINDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINDER OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TONIGHT AND POSSIBLY AGAIN ON SATURDAY.
In the hours before
Local storm report, Jun 12, 8:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG HAYDEN 33.92N 86.75W
06/12/2009 BLOUNT AL AMATEUR RADIO
A FEW TREES BLOWN DOWN NEAR HAYDEN. ONE LANDED ON A
VEHICLE.
&&
LINHARESLocal storm report, Jun 12, 8:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG MARGARET 33.69N 86.47W
06/12/2009 ST. CLAIR AL AMATEUR RADIO
A TREE WAS BLOWN DOWN ON OLD ACTON ROAD ROAD IN MARGARET.
&&
LINHARESLocal storm report, Jun 12, 8:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG ARGO 33.69N 86.51W
06/12/2009 ST. CLAIR AL AMATEUR RADIO
A TREE WAS BLOWN DOWN ON ONTO A HOME ON BLACKJACK ROAD
NEAR ARGO.
&&
LINHARESLocal storm report, Jun 12, 8:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 5 N VERNON 33.83N 88.11W
06/12/2009 E0.75 INCH LAMAR AL EMERGENCY MNGR
PENNY SIZE HAIL REPORTED ALONG HIGHWAY 17 BETWEEN VERNON
AND SULLIGENT NEAR THE VERNON AIRPORT.
0325 PM TSTM WND DMG VERNON 33.76N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE SOUTHERN AND EASTERN PARTS
OF THE COUNTY. GENERALLY ALONG AND EAST OF HIGHWAY 17.
0341 PM TSTM WND DMG 11 WNW FAYETTE 33.75N 88.01W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 18 NEAR CROSSVILLE.
0401 PM TSTM WND DMG 6 WSW FAYETTE 33.66N 87.92W
06/12/2009 FAYETTE AL EMERGENCY MNGR
TREES DOWN ON A HOUSE IN THE BELK COMMUNITY. PEOPLE
REPORTED TRAPPED INSIDE. NO REPORTS OF INJURIES AT THIS
TIME.
0403 PM HAIL HALEYVILLE 34.24N 87.62W
06/12/2009 E0.75 INCH WINSTON AL PUBLIC
PENNY SIZE HAIL REPORTED IN HALEYVILLE.
0425 PM HAIL REFORM 33.38N 88.02W
06/12/2009 E1.00 INCH PICKENS AL PUBLIC
QUARTER SIZE HAIL IN REFORM.
0427 PM HAIL DOUBLE SPRINGS 34.15N 87.40W
06/12/2009 E0.50 INCH WINSTON AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL REPORTED IN DOUBLE SPRINGS.
0427 PM FUNNEL CLOUD 2 NW TUSCALOOSA MUNICIP 33.24N 87.64W
06/12/2009 TUSCALOOSA AL PUBLIC
FUNNEL CLOUD AND POSSIBLE BRIEF TORNADO REPORTED JUST
NORTHWEST OF THE TUSCALOOSA AIRPORT.
0456 PM TSTM WND DMG ABERNANT 33.29N 87.20W
06/12/2009 TUSCALOOSA AL FIRE DEPT/RESCUE
ABERNANT VFD REPORTED TREE ON POWER LINE ON CEDAR HILL
ROAD.
0536 PM HAIL 1 SSE ALABASTER 33.23N 86.81W
06/12/2009 E1.00 INCH SHELBY AL PUBLIC
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF U.S.
HIGHWAY 31 AND INTERSTATE 65.
0537 PM HAIL 2 SSW ALABASTER 33.22N 86.82W
06/12/2009 E0.50 INCH SHELBY AL AMATEUR RADIO
DIME SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 119
AND THOMPSON ROAD IN ALABASTER.
0540 PM HAIL PELHAM 33.30N 86.79W
06/12/2009 E0.50 INCH SHELBY AL CO-OP OBSERVER
PEA TO DIME SIZE HAIL REPORTED BY COCORAHS OBSERVER IN
PELHAM.
0603 PM TSTM WND DMG 3 NW SIPSEY RIVER 33.28N 87.81W
06/12/2009 TUSCALOOSA AL FIRE DEPT/RESCUE
SIPSEY VALLEY VFD REPORTS TREE DOWN IN ROAD JUST EAST OF
HIGHWAY 140 AND ECHOLA ROAD.
0653 PM TSTM WND DMG BYRD 34.08N 88.13W
06/12/2009 MARION AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE SOUTHWEST PARTS OF
MARION COUNTY.
0657 PM TSTM WND DMG 1 W SULLIGENT 33.89N 88.15W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES DOWN ON HIGHWAY 278 WEST OF SULLIGENT.
0657 PM TSTM WND GST 4 WNW STAR 33.70N 88.24W
06/12/2009 E65.00 MPH LAMAR AL EMERGENCY MNGR
65 MPH WIND GUST 1 MILE EAST OF THE STATE LINE ON HIGHWAY
18.
0705 PM TSTM WND GST VERNON 33.76N 88.11W
06/12/2009 M62.00 MPH LAMAR AL EMERGENCY MNGR
62 MPH WIND GUST IN VERNON.
0710 PM TSTM WND DMG 1 S VERNON 33.74N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES BLOCKING SOUTHBOUND LANES OF HIGHWAY 17 1 MILE
SOUTH OF VERNON.
0710 PM HAIL GUIN 33.97N 87.91W
06/12/2009 E0.75 INCH MARION AL EMERGENCY MNGR
PENNY SIZE HAIL REPORTED IN GUIN WITH A 43 MPH WIND GUST.
0712 PM TSTM WND DMG WINFIELD 33.93N 87.80W
06/12/2009 MARION AL BROADCAST MEDIA
TREE DOWN ON FAIRVIEW ROAD IN WINFIELD.
0715 PM HAIL VERNON 33.76N 88.11W
06/12/2009 E1.00 INCH LAMAR AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN VERNON.
0720 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/12/2009 WINSTON AL BROADCAST MEDIA
METAL ROOF BLOWN OFF ON COUNTY HIGHWAY 114 IN HALEYVILLE.
0722 PM TSTM WND GST HALEYVILLE 34.24N 87.62W
06/12/2009 E65.00 MPH WINSTON AL LAW ENFORCEMENT
STATE TROOPER ESTIMATED 65 MPH WINDS AND OBSERVED A TENT
BEING BLOW OVER.
0723 PM TSTM WND DMG VERNON 33.76N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES WERE BLOWN DOWN ACROSS LAMAR COUNTY.
0725 PM TSTM WND DMG ALEXANDER CITY 32.93N 85.93W
06/12/2009 TALLAPOOSA AL EMERGENCY MNGR
TREES DOWN ON SOUTH SIDE OF ALEXANDER CITY A HALF MILE
SOUTH OF US 280 ON CR 63.
0727 PM FLASH FLOOD VERNON 33.76N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
A FEW ROADS WERE FLOODED IN VERNON AND WERE TEMPORARILY
IMPASSABLE.
0730 PM TSTM WND DMG HACKLEBURG 34.27N 87.83W
06/12/2009 MARION AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN. A FEW
HIGHWAYS ARE IMPASSABLE.
0736 PM TSTM WND DMG MANCHESTER 33.90N 87.25W
06/12/2009 WALKER AL PUBLIC
TREES REPORTED DOWN IN THE MANCHESTER COMMUNITY.
0806 PM HAIL AUBURN 32.59N 85.48W
06/12/2009 E0.25 INCH LEE AL BROADCAST MEDIA
PEA SIZE HAIL ON WIRE ROAD IN AUBURN.
0810 PM TSTM WND DMG HAYDEN 33.92N 86.75W
06/12/2009 BLOUNT AL AMATEUR RADIO
A FEW TREES BLOWN DOWN NEAR HAYDEN. ONE LANDED ON A
VEHICLE.
0811 PM TSTM WND DMG 4 SSW FIVE MILE CREEK G 33.59N 86.99W
06/12/2009 JEFFERSON AL EMERGENCY MNGR
A FEW TREES DOWN BLOCKING THE ROAD IN THE SHADY GROVE
COMMUNITY NEAR FORESTWOOD ROAD.
0824 PM TSTM WND GST INVERNESS 33.40N 86.72W
06/12/2009 E59.00 MPH SHELBY AL BROADCAST MEDIA
ESTIMATED WIND GUSTS BETWEEN 50 AND 60 MPH.
0824 PM TSTM WND DMG HELENA 33.29N 86.85W
06/12/2009 SHELBY AL BROADCAST MEDIA
SEVERAL TREES WERE BLOWN DOWN IN HELENA NEAR HIGHWAY 52
AND HIGHWAY 13.
0824 PM TSTM WND GST BIRMINGHAM 33.53N 86.80W
06/12/2009 E60.00 MPH JEFFERSON AL BROADCAST MEDIA
WIND GUSTS ESTIMATED BETWEEN 50 AND 60 MPH IN BIRMINGHAM.
0826 PM TSTM WND DMG PELHAM 33.30N 86.79W
06/12/2009 SHELBY AL AMATEUR RADIO
POWER LINES BLOWN DOWN ON HIGHWAY 31 IN PELHAM.
0836 PM TSTM WND DMG MARGARET 33.69N 86.47W
06/12/2009 ST. CLAIR AL AMATEUR RADIO
A TREE WAS BLOWN DOWN ON OLD ACTON ROAD ROAD IN MARGARET.
0836 PM TSTM WND DMG ARGO 33.69N 86.51W
06/12/2009 ST. CLAIR AL AMATEUR RADIO
A TREE WAS BLOWN DOWN ON ONTO A HOME ON BLACKJACK ROAD
NEAR ARGO.
&&
LINHARESLocal storm report, Jun 12, 8:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST CHULA VISTA 33.60N 86.37W
06/12/2009 E65 MPH ST. CLAIR AL PUBLIC
65 TO 70 MPH WIND GUSTS ESTIMATED IN CHULA VISTA ALONG
INTERSTATE 20.
&&
LINHARESSpecial weather statement, Jun 12, 8:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 844 PM CDT FRI JUN 12 2009 ALZ032>035-040>042-130230- AUTAUGA-BIBB-CHILTON-DALLAS-HALE-LOWNDES-PERRY- 844 PM CDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...BIBB...CHILTON...DALLAS... HALE...LOWNDES AND PERRY COUNTIES UNTIL 930 PM CDT... AT 842 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GAP OF THE MOUNTAIN TO GREENSBORO...OR ALONG A LINE EXTENDING FROM CLANTON TO GREENSBORO... MOVING SOUTHEAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FOLSOM. SPROTT. STANTON. VERBENA. VALDEN. VALLEY CREEK JUNCTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 42 min |
| Jun 12, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Jun 12, 7:20 PM CDT | Tornado Warning | BMX | Fayette | 25 min |
| Jun 12, 7:23 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 52 min |
| Jun 12, 7:26 PM CDT | Tornado Warning | BMX | Pickens | 34 min |
| Jun 12, 7:27 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Pickens | 63 min |
| Jun 12, 7:39 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker, Winston | 51 min |
| Jun 12, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Jefferson, Pickens, Sumter, Tuscaloosa, Walker | 43 min |
| Jun 12, 7:54 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 36 min |
| Jun 12, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, St. Clair, Shelby, Tuscaloosa | 46 min |
| Jun 12, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 52 min |
| Jun 12, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Clay, Coosa, Jefferson and 4 more | 39 min |
| Jun 13, 4:06 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 24 min |
| Jun 13, 8:13 AM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.